# SDR RAIA201309050001

- Difficulty date: September 5, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N838HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145321
- Aircraft time: 31,901 hours, 28,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON PASSENGER DOOR HAND RAIL INOPERATIVE.  REPLACED BULB AND OPS CHECKED GOOD.
